# SDR AU981539

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 206040118001
- Condition: Wrong Part
- Location: Engine
- Component: 206040015103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO MAIN TRANSMISSION DRIVESHAFT AFT OUTER COUPLING TO FREEWHEEL ASSEMBLY FLANGE INCORRECTLY ASSEMBLED.  TWO WASHERS WERE INSTALLED UNDER EACH OF THE FOUR ATTACHMENT BOLT HEADS.  WASHERS SHOULD ONLY BE INSTALLED UNDER EACH NUT.  THE BOLTS WERE NOT FULLY SEATED AGAINST THE COUPLING AND INADEQUATELY TORQUED.
